Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2019 | Published | Journal Article | IST-REx-ID: 7550 |

L. Portinale and U. Stefanelli, “Penalization via global functionals of optimal-control problems for dissipative evolution,” Advances in Mathematical Sciences and Applications, vol. 28, no. 2. Gakko Tosho, pp. 425–447, 2019.
[Preprint]
View
| Download Preprint (ext.)
| arXiv